# SDR ASOA20140728060

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 34,171 hours, 26,597 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Housing
- Part number: 7317041605
- Condition: Faulty
- Location: Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LAVATORY SMOKE WARNING, ELECTRICAL FIRE ODOR IN AND AROUND LAV.  LAVATORY LIGHT WARM TO TOUCH.  MAINTENANCE INSPECTED AND REPLACED THE LAVATORY LIGHT LAMP HOUSING.  OPS CHECKED GOOD.
